# SDR AALA20010693

- Difficulty date: March 29, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1120 BETWEEN STRINGER 15L AND 16L DEEP DENT AND GOUGE.  REMOVED DAMAGED AREA AND REPAIRED WITH FLUSH PATCH AS PER RM 53-30-3 PART 1.  (M)
